Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I think that my son’s pediatrician prescribes penicillin tablets too often. I am afraid my son may become resistant or develop an allergy. Are there any side effects of penicillin antibiotics? What are your experiences with those antibiotics? I would like to hear your opinion on this. It would mean a lot to me.

Loading...

You need to stick with the penicillin..yes they will give indigestion but just eat with them a dry biscuit or whatever.
Whats worse tonsillitis or indigestion? It's hard to make recommendations without actually seeing you, but if you're getting bloody phlegm you should see a doctor for your own peace of mind. To hydrate yourself, just drink more water.
Reply

Loading...

Hello,
I think penicillin are good but talk with any good doctor about it and take his advice than use medicines or continue them.

good luck!!

***edited by moderator*** web addresses not allowed
Reply

Loading...